# SDR AALA201909099008

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 31,591 hours, 12,810 cycles
- Engine time: 21,633 hours, 8,879 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC2960X
- Part serial: YC0768723
- Condition: Unreliable
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING TAKE OFF ROLL OUT OF PHX, #1 & #2 ENGINE EGT OVER TEMPERATURE / RED INDICATION. EXTINGUISHED WHEN VNAV AT 1000 FT OAT WAS 42 C, T/O PWR WAS 27K MAX NOTICED OVERTEMP AT ROTATION. ESTIMATE EGT WAS 970C FOR APPROX 30 SECONDS. WIND WAS 150 / 7 ON RWY 08. MAINTENANCE PERFORMED LT NR 1 ENGINE EGT INDICATION HEALTH CHECK IAW JOB CARD 4305. REMOVED AND REPLACED EGT PROBES T495SI AND T495SR IAW AMM 77-21-01. ACCOMPLISHED JOB CARD 71-95-01 ENGINE POWER ASSURANCE CHECK, ALL OPS CHECKS NORMAL. MAINTENANCE PERFORMED RT #2 ENGINE EGT INDICATION HEALTH CHECK IAW JOB CARD 4306, ALSO ACCOMPLISHED JOB CARD 71-95-01 ENGINE POWER ASSURANCE CHECK. ALL OPS CHECK NORMAL. (SEE SDR # AALA201909099035)
